# SDR SWAA2022032132081

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 453A261113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; RH FLOOR CAP STRIP SPLICE HAS CORROSION AT STA 727I AND 727D; WL 152; RBL 24 / AFT CARGO R/H FLOOR CAP STRAP SPLICES @ STA 727I AND 727D RBL 24 WL 152 CORROSION HAS NO ALLOWABLE DAMAGE PERMITTED. PART WILL REQ REPLACEMENT. ORDERED AND RECEIVED NEW SPLICE'S P/N 453A2611-13 (A39682). REF: BAC DWG # 453A2600 REV A. PART ARRIVED DRILLED; TREATED; PRIMED AND TOP COATED)
